Alert archive / Illinois / Tornado Warnings in 2011
Tornado Warning 137, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Jul 12, 2011, 4:44 PM CDT for Greene County, Macoupin County, Pike County, Illinois. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 4:44 PM CDT (21:44 UTC)
- Expired
- Jul 12, 2011, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Greene County, IL, Macoupin County, IL, Pike County, IL
The radar
The St Louis radar (KLSX), 85 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 4:57 PM CDT | HAIL 0.25 | 3 Nw Hillview, IL | |
| Jul 12, 5:10 PM CDT | TSTM WND GST 45 | Greenfield, IL | |
| Jul 12, 5:11 PM CDT | TSTM WND GST 70 | Greenfield, IL | LARGE TREES UPROOTED AND SNAPPED OFF. POWER LINES ALSO DAMAGED. |
| Jul 12, 5:16 PM CDT | TSTM WND DMG | Greenfield, IL | NUMEROUS SMALL TREES DOWN WITH ESTIMATED 60 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1615 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
871
WFUS53 KLSX 122144
TORLSX
ILC061-117-149-122230-
/O.NEW.KLSX.TO.W.0137.110712T2144Z-110712T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
GREENE COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 530 PM CDT
* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHEAST OF PITTSFIELD...AND MOVING
SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE HALL...ROODHOUSE...CARROLLTON...ATHENSVILLE...GREENFIELD...
MILTON...MONTEZUMA...BEDFORD...PEARL...BEECREEK...HILLVIEW...
PATTERSON...HAYPRESS...WALKERSVILLE...BARROW...BELLTOWN...BERDAN...
WRIGHTS AND SCOTTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3962 9060 3954 9057 3953 9057 3952 9016
3950 9007 3922 9027 3922 9031 3919 9031
3936 9063 3940 9062 3940 9068 3952 9091
3965 9075
TIME...MOT...LOC 2144Z 300DEG 37KT 3954 9071
$$
KANOFSKY2 follow-up statements
243
WWUS53 KLSX 122205
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CDT TUE JUL 12 2011
ILC149-122216-
/O.CAN.KLSX.TO.W.0137.000000T0000Z-110712T2230Z/
PIKE IL-
505 PM CDT TUE JUL 12 2011
...THE TORNADO WARNING FOR SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL
ILLINOIS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3952 9016 3950 9007 3922 9027 3922 9031
3919 9031 3936 9062 3938 9062 3940 9061
3946 9061 3948 9059 3953 9058
TIME...MOT...LOC 2206Z 300DEG 37KT 3942 9046
$$
ILC061-117-122230-
/O.CON.KLSX.TO.W.0137.000000T0000Z-110712T2230Z/
MACOUPIN IL-GREENE IL-
505 PM CDT TUE JUL 12 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR GREENE AND NORTHWESTERN
MACOUPIN COUNTIES UNTIL 530 PM CDT...
AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR WHITE HALL...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...ROODHOUSE...CARROLLTON...ATHENSVILLE...GREENFIELD...
BELLTOWN...BERDAN...WRIGHTS AND SCOTTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3952 9016 3950 9007 3922 9027 3922 9031
3919 9031 3936 9062 3938 9062 3940 9061
3946 9061 3948 9059 3953 9058
TIME...MOT...LOC 2206Z 300DEG 37KT 3942 9046
$$
KANOFSKY085
WWUS53 KLSX 122226
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT TUE JUL 12 2011
ILC061-117-122236-
/O.EXP.KLSX.TO.W.0137.000000T0000Z-110712T2230Z/
MACOUPIN IL-GREENE IL-
526 PM CDT TUE JUL 12 2011
...THE TORNADO WARNING FOR GREENE AND NORTHWESTERN MACOUPIN COUNTIES
WILL EXPIRE AT 530 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3952 9016 3950 9007 3922 9027 3922 9031
3919 9031 3936 9062 3938 9062 3940 9061
3946 9061 3948 9059 3953 9058
TIME...MOT...LOC 2226Z 300DEG 37KT 3932 9023
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Jul 12, 2:13 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 12, 2:13 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT TUE JUL 12 2011
.DISCUSSION...
/212 PM CDT TUE JUL 12 2011/
ST. LOUIS TOPPED THE CENTURY MARK ONCE AGAIN TODAY...EVEN WITH THE
FRONT DIRECTLY OVERHEAD. EXCESSIVE HEAT WARNING AND ADVISORIES WILL
REMAIN IN EFFECT UNTIL THE THUNDERSTORMS KNOCK DOWN THE
TEMPERATURES THIS EVENING.
SPEAKING OF THUNDERSTORMS...A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR A MAJORITY OF THE CWA UNTIL 9 PM THIS EVENING. CONVECTION SHOULD
CONTINUE TO DEVELOP IN VICINITY OF THE STALLED BOUNDARY. PRIMARY
RISK WILL BE DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE GIVEN THE AMOUNT OF MOISTURE THAT IS AVAILABLE IN THE
LOWER TROPOSPHERE.
THE UPPER LEVEL LOW THAT ORIGINATED IN THE TROPICS...AND NOW IS
ACROSS FAR SOUTHCENTRAL KANSAS WILL DRIFT EAST INTO WESTERN MISSOURI
AND SERVE AS AN ADDITIONAL MECHANISM FOR CONVECTION TO DEVELOP
TOMORROW AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE...WITH WET
MICROBURSTS THE PRIMARY THREAT. INCREASED CLOUD COVER AND
PRECIPITATION CHANCES...AND LOWER HEIGHTS WILL BRING TEMPERATURES
BELOW HEAT CRITERIA.
THURSDAY SHOULD MIMIC WEDNESDAY WITH DIURNAL CONVECTION ACROSS AT
LEAST THE WESTERN HALF OF THE CWA.
HEAT COMES ROARING BACK THIS WEEKEND AND LASTS WELL INTO NEXT WEEK
AS UPPER LEVEL RIDGE BECOMES PARKED OVERHEAD. WILL SEE HIGH
TEMPERATURES IN THE MIDDLE AND UPPER 90S...WITH AFTERNOON AND
EVENING HEAT INDICES BETWEEN 105 AND 115 DEGREES EACH DAY.
CVKING
&&
.AVIATION...
/1221 PM CDT TUE JUL 12 2011/
MAIN CONCERN FOR THIS PACKAGE WILL BE THE CHANCE OF TSTMS THIS
AFTERNOON/EVENING. WEAK STATIONARY FRONT WAS DRAPED ACROSS MO AND
IL FROM NEAR THE KC METRO TO NEAR KCOU TO THE STL METRO AREA AND
THEN EAST ALONG THE I-70 CORRIDOR IN IL. STILL EXPECT TSTMS TO
DEVELOP LATER THIS AFTERNOON IN VC OF THE FRONT. ADDITIONAL TSTMS
STRETCH FROM SE IA SW INTO N CNTRL MO...THIS MAY DVLP SOUTHWARD
THIS AFTERNOON AS WELL. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING IFR CONDITIONS WITH GUSTY WINDS. GIVEN THE UNCERTAINTY
ON TIMING AND COVERAGE...HAVE INCLUDED VCTS. EXPECT THIS ACTIVITY
TO WANE AFTER SUNSET. THERE IS A CHANCE THAT ANOTHER AREA OF TSTMS
MAY DVLP ACROSS THE CNTRL PLAINS OVERNIGHT. IF THIS OCCURS...THEN
THIS ACTIVITY WILL SLIDE SE TOWARDS MO AND IL. CONFIDENCE IS NOT
HIGH ENOUGH ATTM TO INCLUDE IN THE TAF. AN UPPER LEVEL AREA OF LOW
PRESSURE WILL MOVE INTO THE ARE ON WEDNESDAY. THIS WILL BE THE
FOCUS FOR ADDTNL SHRA/TSTMS DVLPMNT TOMORROW AFTERNOON. ADDED VCSH
FOR KCOU STARTING AT 15Z.
SPECIFICS FOR KSTL...
THE FRONT IS DIRECTLY OVER THE METRO AREA PRODUCING EITHER CALM OR
LGHT/VRB WINDS. DUE TO TIMING AND COVERAGE UNCERTAINTIES...HAVE A
MENTION OF VCTS WITH A CB GROUP. THIS ACTIVITY SHOULD DIMINISH
AFTER SUNSET. THERE IS AN OUTSIDE CHANCE THAT ANOTHER TSTM COMPLEX
WILL MOVE SE FROM THE CNTRL PLAINS OVERNIGHT...BUT CONFIDENCE IN
THIS SCENARIO IS TOO LOW TO INCLUDE IN THE TAF ATTM. THERE IS
ANOTHER CHANCE FOR SHRA/TSTMS WEDNESDAY AFTERNOON AS AN UPPER
AREA OF LOW PRESSURE MOVES THROUGH THE AREA. HAVE ADDED A CB GROUP
WITH MENTION OF VCTS AFTER 18Z TO ACCOUNT FOR THIS FEATURE.
MILLER
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN
MO-BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES
MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KNOX MO-LEWIS MO-
MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-JERSEY IL-MADISON IL-
MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BROWN IL-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 12, 2:23 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 223 PM CDT TUE JUL 12 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 223 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT DANGEROUS HEAT AND HUMIDITY WILL CONTINUE INTO THIS EVENING WITH HEAT INDEX VALUES WILL RANGE FROM 105 TO 115 DEGREES. THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA. SOME OF THE STORMS COULD BE SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. DANGEROUS HEAT AND HUMIDITY IS EXPECTED TO BUILD BACK ACROSS THE AREA THIS WEEKEND AND EARLY NEXT WEEK...WITH PEAK AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 115 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Jul 12, 4:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST LOUISIANA 39.44N 91.06W
07/12/2011 E45 MPH PIKE MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jul 12, 4:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM LIGHTNING FLORISSANT 38.80N 90.32W
07/12/2011 ST. LOUIS MO TRAINED SPOTTER
TREE APPROXIMATELY 30 FEET TALL WAS STRUCK BY LIGHTNING
AND SPLIT DOWN THE MIDDLE...BUT IS STILL STANDING
&&
PHILLIPSONLocal storm report, Jul 12, 4:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
424 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG BOWLING GREEN 39.34N 91.20W
07/12/2011 PIKE MO LAW ENFORCEMENT
ONE FOOT DIAMETER TREE BLOWN OVER IN ADDITION TO TREE
LIMBS FALLING OVER POWER LINES.
&&
GOSSELINLocal storm report, Jul 12, 4:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 4 N MOKANE 38.73N 91.87W
07/12/2011 E0.88 INCH CALLAWAY MO TRAINED SPOTTER
&&
PHILLIPSONLocal storm report, Jul 12, 4:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 NW MCCLUSKY 39.06N 90.34W
07/12/2011 JERSEY IL TRAINED SPOTTER
2 PIECES OF PLYWOOD BLOWN OFF OF A SMALL SHED
&&
PHILLIPSONLocal storm report, Jul 12, 4:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
07/12/2011 M40 MPH ST. CHARLES MO ASOS
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:25 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 26 min |
| Jul 12, 2:31 PM CDT | Flash Flood Warning | LSX | Madison, Saint Clair | 3 hr |
| Jul 12, 3:20 PM CDT | Areal Flood Advisory | LSX | Adams | 102 min |
| Jul 12, 3:23 PM CDT | Areal Flood Advisory | LSX | Marion, Washington | 3 hr |
| Jul 12, 3:38 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 52 min |
| Jul 12, 3:44 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Jul 12, 4:06 PM CDT | Flash Flood Warning | LSX | Marion | 3 hr |
| Jul 12, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 27 min |
| Jul 12, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Brown, Calhoun, Greene, Jersey, Pike | 44 min |
| Jul 12, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 42 min |
| Jul 12, 5:03 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison, Montgomery and 1 more | 57 min |
| Jul 12, 5:10 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 30 min |
| Jul 12, 5:51 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Marion | 39 min |
| Jul 12, 6:53 PM CDT | Areal Flood Warning | LSX | Marion | 4 hr |
Nearby
Tornado Warnings in Illinois, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.